# SDR SWIA2025123100024

- Difficulty date: December 24, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 39,872 hours, 28,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Part serial: 17210H2323
- Condition: Cracked
- Location: Zone 200
- Part time: 8,550 hours, 7,959 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOTICED CRACK IN CAPTAIN`S WINDSHIELD ON CLIMB OUT. FOLLOWED SHORTLY BY L WINDOW HEAT AND L WSHLD HEAT CAUTION LIGHTS. FOLLOWED SHORTLY BY A POP AND WSHLD SHATTERING. (FLIGHT 3636)  REMOVED AND REPLACED CA WINDSHIELD IN REFERENCE TO AMM 56-11-01. OPS CHECK OF THE WINDSHIELD HEAT IN REFERENCE TO AMM 30-41-06 GOOD AT THIS TIME. LEAK CHECK PERFORMED IN REFERENCE TO AMM 21-31-00. LEAK CHECK GOOD AT THIS TIME.
